# SDR MWEA97792

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND 1 IN CRACK IN PAX DOOR WEB RADIUS AFT OF DOOR HANDLE ASSY.  MAINTENANCE REPAIRED IAW SRM 51-30-2.
